# SDR ASOA2015060513059

- Difficulty date: May 14, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT BS 310 BETWEEN STR 25L AND 25R.  FOUND CORROSION TO BE IN TWO ELEMENTS AND OUT OF LIMITS IAW SRM 53-00-00 FIG 102, SHEET 2.  INSTALLED NEW FRAME SECTOR  IAW SRM 51-42-06, 51-42-21 AND SRM TR 51-32.
